# SDR AALA201812049003

- Difficulty date: December 2, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 58,416 hours, 23,664 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED IN FLIGHT FOR ABOUT ONE MINUTE. ALARM SOUNDED IN LAVATORY IN A NON- CONTINUOUS MANNER.  NO SMOKE PRESENT DUIRNG INSPECTION.  ACCOMPLISHED A SELF TEST OF THE AFT LEFT LAVATORY SMOKE DETECTOR IAW MM 26-14-00.  CHECKED OK.  ACFT OK FOR SERVICE.
